Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
António Leal Duarte; C. R. Johnson;

Title
The maximum multiplicity of an eigenvalue in a matrix whose graph is a tree

Abstract

Journal
Linear and Multilinear Algebra

Volume
46

Year
1999

Issue
1-2

Page(s)
139-144

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia